# SDR N6WA20130725001

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 10,990 hours, 7,226 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE AND PROXIMITY 2 STATUS MESSAGE IN FLIGHT.  ADJUSTED PAX DOOR PROXIMITY SWITCH PX46, IAW AMM 52-70-04, OP'S CHECKED GOOD.
